- Title
- Sticky Brownian Motion and Its Numerical Solution
- Creators
- Nawaf Bou-RabeeMiranda C Holmes-CerfonNew York Univ. (NYU), NY (United States)
- Publication Details
- SIAM review, Vol.62(1), pp.164-195
- Date published
- 01/2020
- Academic Unit
- Mathematical Sciences (FASC)
- Language
- English
- Resource Type
- Journal article
- Identifiers
- 991031665295504646
Journal article
Sticky Brownian Motion and Its Numerical Solution
SIAM review, Vol.62(1), pp.164-195
01/2020
Metrics
13 Record Views